| Model Number |
IPN914814 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device history review of the product visistat 35w non-sterile lot# 73a2100360 investigation did not show issues related to the complaint.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
Staples come off after two days and are difficult to place in the stapler, there is a risk for the patient(infection).